# SDR C2XA00BT051

- Difficulty date: August 21, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3626, CREW REPORTED NOSE GEAR UNLOCK LIGHT WAS INTERMITTENT.  MAINTENANCE FOND AND REMVOED AND REPLACED FAULTY PRIMARY DOWNLOCK PROXIMITY SWITCH AND OPS CHECK SYSTEM GOOD.  (M)
